Busca avançada
Ano de início
Entree


Nilpotent linear spaces in M4(F)

Texto completo
Autor(es):
Fernandez, Juan C. Gutierrez ; Garcia, Claudia I.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: LINEAR & MULTILINEAR ALGEBRA; v. N/A, p. 14-pg., 2025-06-25.
Resumo

In [Fasoli. Classification of nilpotent linear spaces in $ M(4;\mathbb {C}) $ M(4;C). Comm Algebra. 1997;25(6):1919-1932], the author describes, up to similarity, the maximal nilpotent linear subspaces of $ M_4(\mathbb {C}) $ M4(C). The main result of this paper consists of the classification, up to similarity, of all maximal nilpotent linear subspaces of $ M_4(F) $ M4(F), where F is a field with at least three elements. In particular, we find a new maximal nilpotent subspace of $ M_4(\mathbb C) $ M4(C) which is not similar to the subspaces given in Fasoli. [Classification of nilpotent linear spaces in $ M(4;\mathbb {C}) $ M(4;C). Comm Algebra. 1997;25(6):1919-1932]. (AU)

Processo FAPESP: 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Temático